# SDR 2007UALA01489

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 40,923 hours, 29,864 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE LEFT SIDE JUST AFT OF OVERWING EXIT DOOR, EMERGENCY EXIT LIGHT BURNED OUT.  RELAMPED EMERGENCY EXIT LIGHT.
